• Users Online: 107
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 1  |  Issue : 2  |  Page : 59-60

A rare adverse effect of telmisartan: Headache


Department of Internal Medicine, All India Institute of Medical Sciences (AIIMS), Rishikesh, Uttarakhand, India

Correspondence Address:
Ravi Kant
Department of Internal Medicine, All India Institute of Medical Sciences (AIIMS), Rishikesh, Uttarakhand.
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JCDM.JCDM_3_21

Rights and Permissions

Hypertension is one of the most common noncommunicable diseases prevalent in the community. Its treatment is largely dependent on pharmacological and nonpharmacological strategies. The pharmacological treatment is often associated with vivid side effects both common and rare adverse events. Here we report a rare adverse effect of a common antihypertensive drug, Telmisartan. The adverse event was suspected based on temporal association of starting the drug and appearance of headache. It was further strengthened by disappearance once the drug was withdrawn.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed446    
    Printed28    
    Emailed0    
    PDF Downloaded49    
    Comments [Add]    

Recommend this journal